# SDR CALA2024081300423

- Difficulty date: August 10, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N796UA
- Make and model: Boeing 777222
- Aircraft serial: 26931
- Aircraft time: 106,724 hours, 14,140 cycles
- System (JASC): 2610 · Detection System
- Part: Circuit Card
- Part number: 47348708
- Part serial: 0386
- Condition: Faulty
- Location: Zone 400
- Part time: 806,685 hours, 714,135 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRE CARD ENG L EICAS STATUS LEFT ENGINE FIRE/OVERHEAT DETECTION CARD FAULT OR FAILURE, OR AI MS LOSS OF ARINC 629/429 COMMUNICATION WITH CARD. FIM TASK REF : FIM TASK REFERENCE NOT FOUND CMC MSG#  2610011 FLIGHT STATUS: A INTERMITTENCE CODE: H PH: CRUISE NARRATIVE:ENGINE FIRE DETECTION C ARD (LEFT) T/S PER FIM TASK 26-11/804 FOR M/M # 26-10011( ENGINE FIRE DETECTION CARD LEFT INTERNAL FAULT). REMOVED AND REPLACED LEFT ENGINE FIRE DETCECTION CARD PER AMM 26-11-03. PERFORMED LEFT ENGINE FIRE OPERATIONAL TEST PER AMM 26-11-00. NO ACTIVE FAUTLS ADD EMP:U295334 FIRE TEST PASSES. A/C OK FOR SERVICE. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1752826  SN OFF 0386 IPC REFERENCE # .CARD, ASSY, OVE  OFF 25-2611-9-0001 0386 ON 25-2611-9-0001 0795
